MathSciNet Relay Station
MathSciNet bibliographic data
MR387812 35J70 (35K10 60J45)
Stroock, D.; Varadhan, S. R. S. On degenerate elliptic-parabolic operators of second order and their associated diffusions. Comm. Pure Appl. Math. 25 (1972), 651–713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement